MAUDE Adverse Event Report: MPRI CAPSURE VDD 2; PULSE-GENERATOR, PACEMAKER, IMPLANTABLE

MPRI CAPSURE VDD 2; PULSE-GENERATOR, PACEMAKER, IMPLANTABLE
Model Number 5038-58
Medical Device Problem Codes Failure to Capture (1081); Electromagnetic Interference (1194); Over-Sensing (1438); Low impedance (2285)
Health Effect - Clinical Code Syncope (1610)
Date of Event 01/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the right ventricular (rv) lead exhibited a warning and polarity switch due to low impedance values and oversensing.The lead further exhibited no capture and the patient experienced syncopal episodes.It was noted that the oversensing was likely due to electromagnetic interference.The right ventricular (rv) lead was capped and replaced and the ipg was explanted and replaced.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product analysis summary: the lead was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated the impedance of the right ventricular pacing lead was below the expected lower range.Analysis of the device memory indicated oversensing associated with the right ventricular lead.If information is provided in the future, a supplemental report will be issued.

Brand Name
CAPSURE VDD 2
Common Device Name
PULSE-GENERATOR, PACEMAKER, IMPLANTABLE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key8395111
Report Number2649622-2019-03730
Device Sequence Number222311
Product Code DXY
UDI-Device Identifier00885074201566
UDI-Public00885074201566
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/07/2016
Device Model Number5038-58
Device Catalogue Number5038-58
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/11/2019
Supplement Date Received by Manufacturer03/06/2019
Initial Report FDA Received Date03/06/2019
Supplement Report FDA Received Date04/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADDRL1 IPG
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age17 YR